Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Matthew S Junge, William W. Elliott Assistant Research Professor

Matthew S Junge

Please note: Matthew has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  106 Physics
Email Address: send me a message
Web Page:  http://www.mathjunge.com/

Education:

Ph.D.University of Washington2016
Recent Publications   (More Publications)

  1. Cristali, I; Junge, M; Durrett, R, Poisson percolation on the oriented square lattice, Stochastic Processes and Their Applications (January, 2019) [doi]  [abs]
  2. Beckman, E; Frank, N; Jiang, Y; Junge, M; Tang, S, The frog model on trees with drift, Electronic Communications in Probability, vol. 24 (January, 2019) [doi]  [abs]
  3. Dygert, B; Kinzel, C; Junge, M; Raymond, A; Slivken, E; Zhu, J, The bullet problem with discrete speeds, Electronic Communications in Probability, vol. 24 (January, 2019) [doi]  [abs]
  4. Brito, G; Fowler, C; Junge, M; Levy, A, Ewens Sampling and Invariable Generation, Combinatorics, Probability and Computing, vol. 27 no. 6 (November, 2018), pp. 853-891, Cambridge University Press (CUP) [doi]  [abs]
  5. Johnson, T; Junge, M, Stochastic orders and the frog model, Annales De L'Institut Henri Poincar√©, Probabilit√©s Et Statistiques, vol. 54 no. 2 (May, 2018), pp. 1013-1030, Institute of Mathematical Statistics [doi]  [abs]
Recent Grant Support

  • Multitype Particle Systems, National Science Foundation, 2019/07-2022/06.      
  • Multitype Particle Systems, National Science Foundation, 2019/07-2022/06.      

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320